MAUDE Adverse Event Report: MEDTRONIC SOFAMOR DANEK USA, INC TRIMLINE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

MEDTRONIC SOFAMOR DANEK USA, INC TRIMLINE; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 8756480
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/11/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received from a healthcare professional (hcp) via a medtronic representative regarding a patient implanted with a spinal product using a distractor in an anterior cervical arthrodesis procedure.It was reported that the distractor broke and there was no fragment remaining in the patient's body.There were no patient symptoms or complications as a result of the event.The event did not lead to or extend patient hospitalization.There was no medical or surgical intervention needed to prevent a permanent impairment of a function.There was no treatment or additional surgery performed as a result of this event.No further complications reported/ anticipated.

Brand Name
TRIMLINE
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
MEDTRONIC SOFAMOR DANEK USA, INC
4340 swinea rd
memphis TN 38118
MDR Report Key12552973
Report Number1030489-2021-01224
Device Sequence Number4103047
Product Code LXH
UDI-Device Identifier00681490520126
UDI-Public00681490520126
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 09/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number8756480
Device Catalogue Number8756480
Device Lot NumberPM17A008
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/11/2021
Initial Report FDA Received Date09/30/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age55 YR